Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    ninthprince22's Avatar
    ninthprince22 is offline Associate Member
    Join Date
    Aug 2004
    Location
    Miami, FL (Kendall)
    Posts
    376

    Is this a side of AAS?

    Hey guys for the past couple of days i have had a light stomach ache. I dont know why. I have been on a really strict cutting diet. usually eating salads, lots of fish, egg whites, etc. but cuz i was gettin over test flu and stuff I havent been dieting. so i been eating a lil unhealthy, like typical home cooked food.

    Currently i am on Test eth and Test prop. Trying to do 1000mg of Test eth and 400 mg of Test Prop weekly. But its hard due to the fact of how painful each shot is.

    Anyway, today my stomach had a lil ache like the past couple of days. took a poop, and my poop was dark in color. close to black. sorry if this is to graphic for sum of u all, [U]but im in a lil pain and want to know where its commin from? Can anyone help?[/U]

  2. #2
    needle's Avatar
    needle is offline Senior Member
    Join Date
    Feb 2003
    Location
    CeN CAL
    Posts
    1,222
    Most likly it has nothing to do with AAS. Its probably the change in the diet! The best thing you can to do is go see a doc. I tell this to everyone that asks ?'s like this!

  3. #3
    Pinnacle's Avatar
    Pinnacle is offline AR-Hall of Famer ~ Cocky motherF*cker!
    Join Date
    Mar 2005
    Location
    Yes,those are my legs
    Posts
    4,558
    It's probably the water in Kendall!!!



    Joking Bro.......I'm in Broward Co.


    ~Pinnacle~

  4. #4
    Liftgod84's Avatar
    Liftgod84 is offline Associate Member
    Join Date
    Jul 2005
    Posts
    286
    I think needle is right, it is probably just your diet change. It generally takes at least a week for your body to readjust to a new diet, and if you have increased the amount of protein you normally consume in a day then your are going to get a stomach ache and probably have the sh!ts. When your body can't break down all the protein, you crap it out, or have hellacious gas. Good luck buddy.

  5. #5
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    i don't see injectable gear causing stomach pain... oral maybe

  6. #6
    james21's Avatar
    james21 is offline Anabolic Member
    Join Date
    Aug 2004
    Location
    SOUTH
    Posts
    2,318
    Only oral gear causes those results .... probabbly diet like said above ^^

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •